# SDR IPXA10563485

- Difficulty date: November 1, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binds
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW DIFFICULT TO OPEN, BINDS IN TRACK, FOUND LINK ARM BUSHING WORN.  R & R LINK ARM ASSY LUBED TRACKS & SECURED C-SCREW SHAFT IAW 56-11-02 F/O'S NR 2 SLIDING WINDOW.  OPS CK'S GOOD.
